# SDR SWIA201024063

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 21,613 hours, 18,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT NEXT TO MAIN CABIN DOOR INOP.  (FLT 6543)  RELAMPED EMERGENCY LIGHT.
